# SDR DALA2017032002216

- Difficulty date: March 14, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD PLATES, RISERS AND STEP SETTLEMENTS OF AFT STAIRWAY.   FOUND TO BE OUT OF LIMITS.  REPLACED STEP RISER IAW ERA 465163-14, REV F, AND SRM 51-30-02.
